Pain Channel
Topics & Medications
Quicklinks
Related Channels

Lorcet and Constipation

Lorcet and Constipation: Will It Get Better?

Unlike some narcotic side effects, constipation does not go away on its own with continued use of the medication. Someone who has been using Lorcet for years is just as likely to have constipation due to the drug as someone who just started taking it. The body never adjusts or adapts to the effects of Lorcet that cause constipation.
 

Final Thoughts on Lorcet and Constipation

Constipation is a predictable, expected side effect of Lorcet. It is so predictable that many healthcare providers recommend that people who take Lorcet also take a laxative before any problems occur. Contact your healthcare provider right away if your constipation becomes severe or does not respond to laxatives.
 
5 Common Pain Medication Fears

Lorcet Plus Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.